The Michigan Mathematical Journal

On homotopy seven-spheres that admit differentiable pseudo-free circle actions.

Deane Montgomery and C. T. Yang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 20, Issue 3 (1973), 193-216.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001100

Digital Object Identifier
doi:10.1307/mmj/1029001100

Mathematical Reviews number (MathSciNet)
MR0319219

Zentralblatt MATH identifier
0263.57019

Subjects
Primary: 57E15
Secondary: 57D60

Citation

Montgomery, Deane; Yang, C. T. On homotopy seven-spheres that admit differentiable pseudo-free circle actions. Michigan Math. J. 20 (1973), no. 3, 193--216. doi:10.1307/mmj/1029001100. https://projecteuclid.org/euclid.mmj/1029001100


Export citation